Alert archive / Indiana / Wind Advisories in 2025

Wind Advisory 7, NWS Indianapolis, IN

October 18, 202518 counties in Indiana

NWS Indianapolis, IN issued this wind advisory at Oct 18, 2025, 10:17 PM EDT for 18 counties in Indiana. It took effect at Oct 19, 2025, 1:00 AM EDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Oct 18, 2025, 10:17 PM EDT (02:17 UTC)
In effect from
Oct 19, 2025, 1:00 AM EDT
Expired
Oct 19, 2025, 8:00 AM EDT
In force
7 hr
Issued by
NWS Indianapolis, IN

Counties Bartholomew County, IN, Brown County, IN, Decatur County, IN, Delaware County, IN, Hamilton County, IN, Hancock County, IN, Henry County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Monroe County, IN, Morgan County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN

The radar

The Indianapolis radar (KIND), 40 km from the middle of the area, began a volume at 02:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 2.3 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2025-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 155 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2025-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 149 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
155 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
1538 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
149 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

133 
WWUS73 KIND 190217
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
1017 PM EDT Sat Oct 18 2025

INZ039>042-047>049-054>057-062>065-070>072-191030-
/O.NEW.KIND.WI.Y.0007.251019T0500Z-251019T1200Z/
Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-Morgan-
Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence-
Jackson-Jennings-
Including the cities of Rushville, Seymour, Union City,
Mooresville, Greenwood, Farmland, Bedford, Greensburg, Mitchell,
Carmel, Fishers, Nashville, Greenfield, Martinsville,
Indianapolis, Muncie, Franklin, Bloomington, Parker City,
Winchester, Columbus, Noblesville, North Vernon, Shelbyville, New
Castle, and Anderson
1017 PM EDT Sat Oct 18 2025

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph 
  expected.

* WHERE...Portions of central, east central, south central, and 
  southeast Indiana.

* WHEN...Until 8 AM EDT Sunday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

AU
2 follow-up statements
715 
WWUS73 KIND 190929
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
529 AM EDT Sun Oct 19 2025

INZ039>042-047>049-054>057-062>065-070>072-191200-
/O.CON.KIND.WI.Y.0007.000000T0000Z-251019T1200Z/
Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-Morgan-
Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence-
Jackson-Jennings-
Including the cities of Mitchell, Winchester, Martinsville,
Indianapolis, Rushville, Mooresville, North Vernon, Shelbyville,
Union City, Fishers, Nashville, Anderson, Muncie, Bloomington,
Bedford, Carmel, Greenwood, Franklin, New Castle, Greenfield,
Columbus, Seymour, Parker City, Greensburg, Noblesville, and
Farmland
529 AM EDT Sun Oct 19 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 45 mph.

* WHERE...Portions of central, east central, south central, and 
  southeast Indiana.

* WHEN...Until 8 AM EDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ryan
520 
WWUS73 KIND 191203
NPWIND

URGENT - WEATHER MESSAGE
National Weather Service Indianapolis IN
803 AM EDT Sun Oct 19 2025

INZ039>042-047>049-054>057-062>065-070>072-191315-
/O.EXP.KIND.WI.Y.0007.000000T0000Z-251019T1200Z/
Hamilton-Madison-Delaware-Randolph-Marion-Hancock-Henry-Morgan-
Johnson-Shelby-Rush-Monroe-Brown-Bartholomew-Decatur-Lawrence-
Jackson-Jennings-
Including the cities of North Vernon, Carmel, Fishers, Anderson,
Muncie, Indianapolis, Franklin, Winchester, Parker City,
Greenfield, Bloomington, Nashville, Shelbyville, Seymour,
Noblesville, Martinsville, New Castle, Greenwood, Greensburg,
Bedford, Columbus, Mitchell, Mooresville, Union City, Farmland,
and Rushville
803 AM EDT Sun Oct 19 2025

...WIND ADVISORY HAS EXPIRED...

Winds will still gust into the 30 to 40 mph range today, but gusts 
of 45 mph or higher are no longer expected.

$$

50

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this wind advisory went out at Oct 18, 9:35 PM EDT, 42 minutes earlier. Its key messages:

  • Showers and thunderstorms becoming widespread this evening and tonight with locally heavy rainfall possible
  • A few strong to severe storms possible into tonight with damaging winds as the primary threat
  • Cooler with rain and wind gusts peaking at 35 to 40 mph Sunday
  • Seasonably cool temperatures next week
Area forecast discussion, Oct 18, 9:35 PM EDT, 42 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
935 PM EDT Sat Oct 18 2025

.KEY MESSAGES...

- Showers and thunderstorms becoming widespread this evening and
  tonight with locally heavy rainfall possible

- A few strong to severe storms possible into tonight with damaging
  winds as the primary threat

- Cooler with rain and wind gusts peaking at 35 to 40 mph Sunday

- Seasonably cool temperatures next week

&&

.MESOSCALE UPDATE...
Issued at 935 PM EDT Sat Oct 18 2025

The second round of thunderstorms will likely reach central Indiana
in within the next few hours and continue through 07Z tonight. This
will be associated with a convergent boundary out ahead of an
occluding surface low. The main concern with this setup will be a
robust LLJ between 55-65MPH, of which could lead to 35-45MPH non-
thunderstorm wind gusts along with creating a highly sheared
environment within any convection.

Severe Threat: As stated, shear will be abundant tonight along the
convergent convective line. The main limiting factor will be the
lack of low level instability, and what is likely going to be a
relatively weak cold pool. This will lead to a wide variety of
potential outcomes. Currently, this looks most likely to be a
volatile convective line with minimal lightning, of which would
produce isolated 50mph wind gusts along and south of I-70. However,
there is still a chance for a stronger QLCS to form if this
convective line is able to tap into some limited instability within
some weak moisture return. If this does occur, severe wind gusts and
embedded weak tornadoes cannot be ruled out.

There will also be some convective showers ahead of the line, of
which could tap into the aforementioned LLJ and produce isolated
strong wind gusts.

Flood Threat: Luckily, this round of thunderstorms should not have
as deep of a convective core, resulting in less efficient rainfall.
Also, training is unlikely given shear vectors and the robust
dynamics of this low. That said, consistent stratiform rain across
NW portions of Central Indiana could lead to a fairly wide corridor
of 2+ inches of rain overnight, of which could create minor street
flooding.

&&

.SHORT TERM (This evening through Sunday)...
Issued at 210 PM EDT Sat Oct 18 2025

Rest of This Afternoon...

The initial round of forcing and area of showers and thunderstorms
will push east into central Indiana soon and then it will continue
to move east and northeast. Greatest coverage is expected to be
along and west of I-69. Given the instability that has been able to
build ahead of it along with some shear, a strong wind gust is
possible with these. Locally heavy rain will be a threat as well.

Tonight...

A strengthening upper trough will approach the area while a quickly
deepening surface low moves into lower Michigan. The low level jet
will increase to over 50kt. This will aid in transporting moisture
into the area. The strong forcing and plentiful moisture will bring
widespread rain to central Indiana, so will go high PoPs all areas.
(The initial area of rain looks to move north early tonight as the
surface low deepens, leaving only scattered convection southeast.)

A couple of embedded lines of convection will move through as higher
resolution guidance shows a prefrontal line and another with the
cold front itself. Instability will be weak, but what's there with
some shear could cause isolated damaging wind gusts or a brief
tornado from mesovorticies along the line. Still think 04-08Z
timeframe looks best for this threat.

Another item to consider is some strong wind gusts (40 mph) ahead of
the line across the eastern half of the area. The low level jet will
strengthen, and stronger winds will get closer to the surface. Some
scattered showers ahead of the main area of convection could bring
down some of the stronger winds as they fall through an initially
dry near surface layer. Will have to keep an eye on this.

The plentiful moisture will lead to the threat of locally heavy
rain, especially closer to the path of the surface low across the
northwest forecast area. This area needs rain, so this will mitigate
flooding concerns some.

Lows will be in the 50s.

Sunday...

There may be a brief period of lower coverage of rain behind the
cold front, but forcing from the upper trough will bring more
widespread rain Sunday. Timing is a little slower than previously
thought, so rain looks to continue into the afternoon before ending
across much of the area from west to east. Will have high PoPs all
areas to start the day, with PoPs gradually diminishing from west to
east.

Relatively strong winds will continue not too far aloft on Sunday,
and some of these will mix down to produce wind gusts in the 30 to
40 mph range at times.

Temperatures will be a far cry from Saturday's, with readings in the
50s. The wind and rain will help give a chill to the air.

&&

.LONG TERM (Sunday night through Saturday)...
Issued at 210 PM EDT Sat Oct 18 2025

Sunday night through Monday...

Some rain may linger in the far east early Sunday. Otherwise, high
pressure will keep the weather dry during this period. As the high
builds in Sunday night, winds will diminish. However, as a cold
front approaches by Monday afternoon, the tightening pressure
gradient will bring winds up with some gusts around 25mph possible.

Temperatures will be seasonable with lows in the upper 30s and highs
in the 60s.

Monday night into Wednesday...

An upper low will develop and move into the lower Great Lakes area.
At the surface, a cold front will move through Monday night. There
isn't a lot of moisture to work with, so will go no higher than
chance category PoPs, with highest PoPs north closer to better
forcing.

The upper low may have some spokes of energy with it on Tuesday and
Wednesday, and these may be enough for an isolated shower, mainly
north. At the moment confidence is not high enough to include any
PoPs, but they may have to be added later.

Cooler air will move in, with highs in the 50s to lower 60s. Lows
will be in the 30s and 40s.

Thursday and beyond...

Uncertainty rises in this part of the long term as questions remain
on the timing and path of a southern stream upper low. It could
bring chances for rain around Friday.

Temperatures will be seasonable, and some frost is possible in parts
of the area Thursday and Friday mornings.

&&

.AVIATION (00Z TAF Issuance)...
Issued at 752 PM EDT Sat Oct 18 2025

Impacts:

- Wind gusts up to 25kt this afternoon
- Widespread rain this evening into Sunday
- Outside of convection, worsening conditions this evening
- Winds gusting up to 30kts predawn Sunday into the day

Discussion: Rain will be widespread overnight and flying conditions
will worsen to low MVFR. A brief break in the rain may occur near 10-
12Z then scattered to numerous rain showers will return through
Sunday afternoon. Improvement to VFR will likely occur after 18Z
Sunday.

Gusty winds expected at times tonight and then continuously
tomorrow. A wind shift will occur overnight with a cold front.
Strong winds aloft will create near non-convective LLWS conditions
tomorrow night.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...Updike
SHORT TERM...50
LONG TERM...50
AVIATION...Updike
Hazardous weather outlook, Oct 18, 2:40 PM EDT, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
240 PM EDT Sat Oct 18 2025

INZ021-028>031-035>049-051>057-060>065-067>072-191845-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
240 PM EDT Sat Oct 18 2025

This hazardous weather outlook is for central Indiana.

.DAY ONE...Through Tonight.

Thunderstorms are possible through tonight. Areas along and west of
I-69 will have the best chances for storms into early evening, then
the storms will spread east.

A few storms may produce strong wind gusts into early evening and
then again overnight as a narrow line of storms tracks quickly east.

Locally heavy rainfall is possible. Cloud to ground lightning is a
threat with any thunderstorm.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Westerly winds will gust up to 30 to 40 mph at times on Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed into tonight.

&&

More information, along with other weather, hydrological and climate
information can be found at http://weather.gov/ind

In the hours before

Special weather statement, Oct 18, 4:37 PM EDT, 5 hours 40 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
437 PM EDT Sat Oct 18 2025

INZ045>047-053>055-061-062-182115-
Johnson IN-Owen IN-Morgan IN-Putnam IN-Hendricks IN-Greene IN-
Monroe IN-Marion IN-
437 PM EDT Sat Oct 18 2025

...Strong thunderstorms will impact portions of northwestern Monroe,
Morgan, northwestern Johnson, Hendricks, Owen, western Marion,
northeastern Greene and eastern Putnam Counties through 515 PM EDT...

At 436 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Danville to 10 miles northeast
of Spencer to 7 miles northeast of Bloomfield. Movement was northeast
at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Indianapolis, Bloomington, Plainfield, Brownsburg, Martinsville,
Speedway, Greencastle, Mooresville, Danville, Spencer, Avon,
Ellettsville, Pittsboro, Cloverdale, Brooklyn, Worthington, Clermont,
Monrovia, Clayton, and Gosport.

This includes the following highways...
 Interstate 65 between mile markers 120 and 127.
 Interstate 70 between mile markers 39 and 76.
 Interstate 74 between mile markers 63 and 73.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3932 8686 3977 8685 3992 8631 3993 8626
      3961 8619 3917 8649 3904 8706
TIME...MOT...LOC 2036Z 236DEG 37KT 3979 8668 3940 8662 3909 8681

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Crosbie
Local storm report, Oct 18, 4:54 PM EDT, 5 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
454 PM EDT Sat Oct 18 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0452 PM     Hail             Brownsburg              39.84N 86.39W
10/18/2025  E0.25 Inch       Hendricks          IN   Public

&&

BHH
Special weather statement, Oct 18, 5:05 PM EDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
505 PM EDT Sat Oct 18 2025

INZ037-039-046-047-054-055-182130-
Johnson IN-Morgan IN-Hendricks IN-Boone IN-Hamilton IN-Marion IN-
505 PM EDT Sat Oct 18 2025

...Strong thunderstorms will impact portions of northeastern Morgan,
Johnson, eastern Hendricks, Marion, southeastern Boone and
southwestern Hamilton Counties through 530 PM EDT...

At 504 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Brownsburg to near Mooresville to near
Martinsville. Movement was east at 45 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Indianapolis, Carmel, Greenwood, Lawrence, Plainfield, Franklin,
Brownsburg, Beech Grove, Zionsville, Martinsville, Speedway,
Mooresville, Danville, Southport, Westfield, Avon, New Whiteland,
Whiteland, Bargersville, and Pittsboro.

This includes the following highways...
 Interstate 65 between mile markers 88 and 130.
 Interstate 70 between mile markers 61 and 89.
 Interstate 74 between mile markers 57 and 98.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3960 8595 3946 8595 3942 8642 3952 8642
      3990 8655 4002 8611
TIME...MOT...LOC 2104Z 261DEG 38KT 3987 8647 3954 8631 3943 8632

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Crosbie
Special weather statement, Oct 18, 5:27 PM EDT, 4 hours 50 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
527 PM EDT Sat Oct 18 2025

INZ037-039-040-046>048-055-056-182200-
Johnson IN-Hendricks IN-Madison IN-Shelby IN-Boone IN-Hancock IN-
Hamilton IN-Marion IN-
527 PM EDT Sat Oct 18 2025

...Strong thunderstorms will impact portions of southwestern Madison,
Hancock, northwestern Shelby, northern Johnson, northeastern
Hendricks, Marion, southeastern Boone and southern Hamilton Counties
through 600 PM EDT...

At 527 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Zionsville to near Indianapolis to Greenwood.
Movement was ENE at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Indianapolis, Carmel, Fishers, Noblesville, Greenwood, Lawrence,
Greenfield, Beech Grove, Zionsville, Speedway, Southport, Westfield,
Cumberland, Cicero, McCordsville, Fortville, Ingalls, New Palestine,
Meridian Hills, and Warren Park.

This includes the following highways...
 Interstate 65 between mile markers 99 and 131.
 Interstate 69 between mile markers 200 and 216.
 Interstate 70 between mile markers 73 and 106.
 Interstate 74 between mile markers 71 and 104.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3993 8571 3965 8574 3959 8625 3963 8625
      3963 8626 3976 8627 3994 8641 4014 8604
TIME...MOT...LOC 2127Z 248DEG 41KT 3996 8629 3982 8609 3962 8613

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

Crosbie
Special weather statement, Oct 18, 5:54 PM EDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
554 PM EDT Sat Oct 18 2025

INZ038>040-048-182230-
Tipton IN-Madison IN-Hancock IN-Hamilton IN-
554 PM EDT Sat Oct 18 2025

...Strong thunderstorms will impact portions of Madison, Hancock,
eastern Hamilton and southeastern Tipton Counties through 630 PM
EDT...

At 553 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Georgetown to 7 miles west of Anderson to
near Greenfield. Movement was northeast at 30 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Anderson, Fishers, Noblesville, Greenfield, Elwood, Cumberland,
Cicero, McCordsville, Pendleton, Fortville, Chesterfield, Ingalls,
Lapel, New Palestine, Edgewood, Frankton, Arcadia, Atlanta,
Markleville, and Wilkinson.

This includes the following highways...
 Interstate 69 between mile markers 211 and 229.
 Interstate 70 between mile markers 95 and 112.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4019 8561 3987 8559 3979 8560 3979 8563
      3977 8563 3970 8595 3979 8595 4002 8591
      4014 8615 4035 8593
TIME...MOT...LOC 2153Z 219DEG 25KT 4019 8605 4006 8583 3974 8586

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Crosbie
Special weather statement, Oct 18, 6:14 PM EDT, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
614 PM EDT Sat Oct 18 2025

INZ038-040-041-048-049-182245-
Tipton IN-Henry IN-Madison IN-Delaware IN-Hancock IN-
614 PM EDT Sat Oct 18 2025

...Strong thunderstorms will impact portions of Madison, eastern
Hancock, western Delaware, western Henry and northeastern Tipton
Counties through 645 PM EDT...

At 614 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Elwood to near Anderson to 6 miles
northeast of Greenfield. Movement was ENE at 40 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objectnortheasts.

Locations impacted include...
Muncie, Anderson, Greenfield, Elwood, Alexandria, Yorktown,
Pendleton, Chesterfield, Knightstown, Frankton, Daleville,
Summitville, Spiceland, Gaston, Shirley, Markleville, Kennard,
Wilkinson, Orestes, and Sulphur Springs.

This includes the following highways...
 Interstate 69 between mile markers 222 and 251.
 Interstate 70 between mile markers 103 and 122.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4038 8586 4037 8537 3979 8543 3979 8563
      3976 8563 3973 8582 4012 8571 4029 8591
      4041 8587
TIME...MOT...LOC 2214Z 225DEG 28KT 4034 8586 4017 8564 3984 8566

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Crosbie

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 11:25 PM EDTSpecial Weather StatementINDDaviess, Martin35 min
Oct 19, 12:00 AM EDTSpecial Weather StatementINDBrown, Jackson, Lawrence45 min
Oct 19, 3:40 AM EDTSpecial Weather StatementINDGreene, Monroe, Owen, Putnam50 min
Oct 19, 8:04 AM EDTSpecial Weather StatementINDDaviess56 min
Oct 19, 8:46 AM EDTSevere Thunderstorm WarningINDDaviess, Martin44 min

Nearby

Wind Advisories in Indiana, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.